# SDR CALA2017060901774

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,357 hours, 16,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Missing
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT MISSING ABOVE DOOR 1R REPLACE SLIDE ARM LIGHT INDICATOR. TESTED PER TASK 25-66-01 PARAGRAPH I6.
